# SDR CHQA201100290

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145847
- Aircraft time: 16,225 hours, 14,239 cycles
- Engine: Allsn AE3007A
- Engine time: 15,529 hours, 14,643 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flex Coupling
- Part number: LA8151138
- Condition: Torn
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THE NUMBER 2 COOLING PACK WAS MAKING A LOUD RUSHING AIR NOISE.  THEY ALSO REPORTED A SLIGHT BURNING SMELL FROM THE NUMBER 2 COOLING PACK.  MAINTENANCE DEFERRED THE NUMBER 2 COOLING PACK.  THE DEFERRAL WAS CLEARED LATER THAT DAY IN KSDF.  KSDF MAINTENANCE REPLACED THE TORN COUPLING FROM THE DUAL TEMP CONTROL VALVE TO THE AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
